# SDR SWAA2019020829394

- Difficulty date: January 24, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT FLOOR TO SIDEWALL SUPPORT BAFFLE CLIP CRACKED AT BS 500B, WL 155.  R&R CLIP IAW SRM AND DWG.
